# SDR C8GA20080086

- Difficulty date: November 17, 2008
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Zone 100
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT FUSELAGE SKIN IS CORRODED BELOW STR 28R AT BS 490-510.CORROSION OUT OF LIMITS.  CUT OUT DAMAGE, FABRICATED DOUBLER, FABRICATED 2 FILLERS.  INSTALLED REPAIR IAW SRM 53-30-3.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
